Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear systems of real quadratic forms


Author: Eugenio Calabi
Journal: Proc. Amer. Math. Soc. 15 (1964), 844-846
MSC: Primary 15.70; Secondary 10.16
DOI: https://doi.org/10.1090/S0002-9939-1964-0166203-7
MathSciNet review: 0166203
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.70, 10.16

Retrieve articles in all journals with MSC: 15.70, 10.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0166203-7
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society